# SDR A6WA202504028867

- Difficulty date: April 27, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 41,082 hours, 43,258 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 18PRP
- Condition: Faulted
- Location: Nr 2
- Part time: 33,822 hours, 33,147 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 28000 FT DURING DECENT F/O AIRSPEED DECREASING AND EFIS COMP MON IAS CAUTION PRESENT AT 16000 FT F/O AIRSPEED RETURNED TO NORMAL.   REMOVED AND  REPLACED #2 ADC. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME
